CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Exponential Stabilization of the Wave Equation on Hyperbolic Spaces with Nonlinear Locally Distributed Damping 期刊论文
APPLIED MATHEMATICS AND OPTIMIZATION, 2021, 页码: 13
Authors:  Wang, Jiacheng;  Ning, Zhen-Hu;  Yang, Fengyan
Favorite  |  View/Download:58/0  |  Submit date:2021/04/26
Wave equation  Stabilization  Hyperbolic spaces  Nonlinear locally distributed damping  
Asymptotic stability of harmonic maps between 2D hyperbolic spaces under the wave map equation. II. Small energy case 期刊论文
DYNAMICS OF PARTIAL DIFFERENTIAL EQUATIONS, 2018, 卷号: 15, 期号: 4, 页码: 283-336
Authors:  Li, Ze;  Ma, Xiao;  Zhao, Lifeng
Favorite  |  View/Download:77/0  |  Submit date:2019/03/05
wave map equation  hyperbolic spaces  asymptotic stability  harmonic maps  curved spacetime